# SDR USAA070032

- Difficulty date: January 11, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 49,577 hours, 49,577 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 350 S9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 350 ABOVE STRINGER 9R CRACKED.  INSTALLED REPAIR DOUBLER IAW TR 53-10-20D, DEFECT SIZE:  .5 INCH.
